Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On some fixed points theorems in generalized complete metric spaces


Author: Beatriz Margolis
Journal: Bull. Amer. Math. Soc. 74 (1968), 275-282
DOI: https://doi.org/10.1090/S0002-9904-1968-11920-2
MathSciNet review: 0220268
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. F. Monna, Sur un Théorème de M. Luxemburg concernant les points fixes d'une classe d'applications d'un espace métrique dans lui même, Akad. van Wet. Amst. Proc. Ser. A 64 (1961), 89-96. MR 126181
  • 2. W. A. J. Luxemburg, On the convergence of successive approximations in the theory of ordinary differential equations. II, Nieuw archief voor wiskunde (3) 6(1958), 93-98. MR 124555
  • 3. M. Edelstein, A remark on a theorem of A. F. Monna, Akad. van Wet. Amst. Proc. Ser. A 67 (1964), 88-89. MR 160188
  • 4. E. Rakotch, A note on contractive mappings, Proc. Amer. Math. Soc. 13 (1962), 459-465. MR 148046
  • 5. M. Edelstein, On fixed and periodic points under contractive mappings, J. London Math. Soc. 37 (1962), 74-79. MR 133102


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11920-2

American Mathematical Society